# SDR C2XA08ON117

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 10,982 hours, 6,005 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 1015
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 10,982 hours, 6,005 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 223 - SAT - FLIGHT CREW REPORTED MAIN PITCH TRIM FAIL INFLIGHT.  MX PERSONNEL REMOVED AND REPLACED HORIZONTAL STAB ACTUATOR OPERATIONALLY CHECKED SATISFACTORY, AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
